Lagrangian tori and spectra for non-selfadjoint operators (based on joint works with J. Sjöstrand and S. Vũ Ngọc)
Séminaire Équations aux dérivées partielles (Polytechnique) (2005-2006), Talk no. 24, 14 p.
Keywords: Non-selfadjoint, eigenvalue, spectral asymptotics, Lagrangian torus, Diophantine condition, completely integrable, KAM, rational torus
@article{SEDP_2005-2006____A24_0,
     author = {Hitrik, Michael},
     title = {Lagrangian tori and spectra for non-selfadjoint operators (based on joint works with J. Sj\"ostrand and S. V\~u Ng\d oc)},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2005-2006},
     note = {talk:24},
     mrnumber = {2276088},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2005-2006____A24_0}
}
Hitrik, Michael. Lagrangian tori and spectra for non-selfadjoint operators (based on joint works with J. Sjöstrand and S. Vũ Ngọc). Séminaire Équations aux dérivées partielles (Polytechnique) (2005-2006), Talk no. 24, 14 p. http://www.numdam.org/item/SEDP_2005-2006____A24_0/

[1] L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegö, Journées Équations aux Dérivées Partielles de Rennes (1975), Astérisque 34–35 (1976), 123–164. | Numdam | MR 590106 | Zbl 0344.32010

[2] H. Broer and G. B. Huitema, A proof of the isoenergetic KAM theorem from the “ordinary” one, Journal of Differential Equations, 90 (1991), 52–60. | Zbl 0721.58020

[3] N. Burq and M. Hitrik, Energy decay for damped wave equations on partially rectangular domains, Math. Research Letters, to appear. | MR 2289618 | Zbl 1122.35015

[4] Y. Colin de Verdière, Quasi-modes sur les variétés riemanniennes, Inv. Math. 43 (1977), 15–52. | MR 501196 | Zbl 0449.53040

[5] Y. Colin de Verdière, Sur le spectre des opérateurs elliptiques a bicaractéristiques toutes periodiques, Comment Math. Helv. 54 (1979), 508-522. | MR 543346 | Zbl 0459.58014

[6] Y. Colin de Verdière, Méthodes semi-classiques et théorie spectrale, Cours de DEA, Institut Fourier, 1992.

[7] Y. Colin de Verdière and S. Vũ Ngọc, Singular Bohr-Sommerfeld rules for 2D integrable systems, Ann. Sci. École Norm. Sup. 36 (2003), 1–55. | Numdam | MR 1987976 | Zbl 1028.81026

[8] N. Dencker, J. Sjöstrand, and M. Zworski, Pseudospectra of semiclassical (pseudo)differential operators, Comm. Pure Appl. Math. 57 (2004), 384–415. | MR 2020109 | Zbl 1054.35035

[9] M. Dimassi and J. Sjöstrand, Spectral asymptotics in the semi-classical limit, Cambridge University Press, Cambridge, 1999. | MR 1735654 | Zbl 0926.35002

[10] I. C. Gohberg and M. G. Krein, Introduction to the theory of linear nonselfadjoint operators, Translations of Mathematical Monographs, Vol. 18 American Mathematical Society, Providence, R.I. 1969. | MR 246142 | Zbl 0181.13504

[11] M. Hitrik, Eigenfrequencies for damped wave equations on Zoll manifolds, Asymptot. Analysis, 31 (2002), 265–277. | MR 1937840 | Zbl 1032.58014

[12] M. Hitrik and J. Sjöstrand, Non-selfadjoint perturbations of selfadjoint operators in 2 dimensions I, Ann. Henri Poincaré 5 (2004), 1–73. | MR 2036816 | Zbl 1059.47056

[13] M. Hitrik and J. Sjöstrand, Non-selfadjoint perturbations of selfadjoint operators in 2 dimensions II. Vanishing averages, Comm. Partial Differential Equations 30 (2005), 1065–1106. | MR 2180295 | Zbl 1096.47053

[14] M. Hitrik and J. Sjöstrand, Non-selfadjoint perturbations of selfadjoint operators in 2 dimensions III a. One branching point, submitted. | Zbl 1096.47053

[15] M. Hitrik and J. Sjöstrand, Rational tori and spectra for non-selfadjoint operators in dimension 2, in preparation.

[16] M. Hitrik, J. Sjöstrand, and S. Vũ Ngọc, Diophantine tori and spectral asymptotics for non-selfadjoint operators, American Journal of Mathematics, to appear.

[17] V. Ivrii, Microlocal analysis and precise spectral asymptotics, Springer–Verlag, Berlin, 1998. | MR 1631419 | Zbl 0906.35003

[18] N. Kaidi and P. Kerdelhué, Forme normale de Birkhoff et résonances, Asymptot. Analysis, 23 (2000), 1–21. | MR 1764337 | Zbl 0955.35009

[19] H. Koch and D. Tataru, On the spectrum of hyperbolic semigroups, Comm. Partial Differential Equations 20 (1995), 901–937. | MR 1326911 | Zbl 0823.35108

[20] V. F. Lazutkin, KAM theory and semiclassical approximations to eigenfunctions. With an Addendum by A. I. Shnirelman. Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, 1993. | MR 1239173 | Zbl 0814.58001

[21] G. Lebeau, Equation des ondes amorties. Algebraic and geometric methods in mathematical physics (Kaciveli 1993), 73–109, Math. Phys. Stud., 19, Kluwer Acad. Publ., Dordrecht, 1996. | MR 1385677 | Zbl 0863.58068

[22] A. J. Lichtenberg and M. A. Lieberman, Regular and chaotic dynamics, Second edition. Springer–Verlag, New York, 1992. | MR 1169466 | Zbl 0748.70001

[23] A. S. Markus, Introduction to the spectral theory of polynomial operator pencils, Translations of Mathematical Monographs 71, American Mathematical Society, Providence RI, 1998. | MR 971506 | Zbl 0678.47005

[24] A. Melin and J. Sjöstrand, Determinats of pseudodifferential operators and complex deformations of phase space, Methods and Applications of Analysis 9 (2002), 177–238. | MR 1957486 | Zbl 1082.35176

[25] A. Melin and J. Sjöstrand, Bohr-Sommerfeld quantization condition for non-selfadjoint operators in dimension 2, Astérisque 284 (2003), 181–244. | MR 2003421 | Zbl 1061.35186

[26] G. Popov, Invariant tori, effective stability, and quasimodes with exponentially small error terms. I. Birkhoff normal forms, Ann. Henri Poincaré 1 (2000), 223–248. | MR 1770799 | Zbl 0970.37050

[27] G. Popov, Invariant tori, effective stability, and quasimodes with exponentially small error terms. II. Quantum Birkhoff normal forms, Ann. Henri Poincaré 1(2000), 249–279. | MR 1770800 | Zbl 1002.37028

[28] J. Rauch and M. Taylor, Decay of solutions to nondissipative hyperbolic systems on compact manifolds, Comm. Pure Appl. Math. 28 (1975), 501–523. | MR 397184 | Zbl 0295.35048

[29] J. Sjöstrand, Singularités analytiques microlocales, Astérisque, 1982. | MR 699623 | Zbl 0524.35007

[30] J. Sjöstrand, Function space associated to global I–Lagrangian manifolds, Structure of solutions of differential equations (Katata/Kyoto, 1995), 369–423, World Sci. Publishing, River Edge, NJ, 1996. | MR 1445350 | Zbl 0889.46027

[31] J. Sjöstrand, Asymptotic distribution of eigenfrequencies for damped wave equations, Publ. Res. Inst. Math. Sci. 36 (2000), 573–611. | MR 1798488 | Zbl 0984.35121

[32] J. Sjöstrand, Perturbations of selfadjoint operators with periodic classical flow, RIMS Kokyuroku 1315 (April 2003), “Wave Phenomena and asymptotic analysis”, 1–23.

[33] J. Sjöstrand and M. Zworski, Asymptotic distribution of resonances for convex obstacles, Acta Math. 183 (1999), 191–253. | MR 1738044 | Zbl 0989.35099

[34] A. Weinstein, Asymptotics of eigenvalue clusters for the Laplacian plus a potential, Duke Math. J. 44 (1977), 883–892. | MR 482878 | Zbl 0385.58013